Depth of modular invariant rings

Campbell, Eddy and Hughes, I.P. and Kemper, Gregor and Shank, R. James and Wehlau, David L. (2000) Depth of modular invariant rings. Transformation Groups, 5 (1). pp. 21-34. ISSN 1083-4362. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


It is well-known that the ring of invariants associated to a nea-modular representation of a finite group is Cohen-Macaulay and hence has depth equal to the dimension of the representation. For modular representations the ring of invariants usually fails to be Cohen-Macaulay and computing the depth is often very difficult. In this paper(1) we obtain a simple formula for the depth of the ring of invariants for a family of modular representations. This family includes all modular representations of cyclic groups. Tn particular, we obtain an elementary proof of the celebrated theorem of Ellingsrud and Skjelbred [6].

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: P. Ogbuji
Date Deposited: 24 Jun 2009 10:51
Last Modified: 18 Jun 2014 13:53
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):